# SDR CALA2021101401882

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 44,346 hours, 21,816 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: NA
- Condition: Missing
- Location: 191fb/192fb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 GENERATED PDA CATEGORY 3 LOG REF TO LOG PAGE 7230526 PANEL 192 FB MISSING FASTENERS-IAW GMM 02-30-95. CATEGORY 3: THE TECHNICIAN DOCUMENTS AND REPORTS THIS OCCURRENCE THROUGH THE AIRCRAFT LOGBOOK. THE CORRECTIVE ACTION DOCUMENTED IN THE AIRCRAFT LOGBOOK WILL BE ADEQUATE TO ADDRESS THE APPROPRIATE INITIAL CORRECTIVE ACTION FOR THE PDA. CATEGORY 3 INCLUDES MISSING FASTENERS OR HARDWARE.-VARGAS TOMC INSTALLED MISSING M&E 18-9978-8-0504 FASTNER IAW ECRA 7811-01566
